# SDR AALA20170123006

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 12,780 hours, 5,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN ON WALL JUST AFT OF FORWARD GALLEY HAS A MISSING LENS COVER. REPLACED LENS COVER IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
